RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
2000
Volume 36,
Number 2,
Pages
262–269
(Mi de10098)
This article is cited in
33
papers
Partial Differential Equations
An asymptotic method of differential inequalities for the investigation of periodic contrast structures: Existence, asymptotics, and stability
N. N. Nefedov
Lomonosov Moscow State University
UDC:
517.956.4
Received:
05.05.1998
Fulltext:
PDF file (1326 kB)
Cited by
English version:
Differential Equations, 2000,
36
:2,
298–305
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025